# SDR ASAA2022041137954

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,945 hours, 16,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Rt Fwd Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERNAL EMERGENCY EXIT LT INOP. GROUNDED - YES. RELAMPED R1 DOOR EXTERNAL EMERGENCY EXIT LT, OPS CHECKS OK. REF B737-800 AMM 33-51-04.
